# SDR UPS04441733

- Difficulty date: January 1, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 91,214 hours, 22,751 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BULK CARGO DOOR FWD LOWER EXT SKIN DEFORM.  DEFECTIVE AREA DOOR SKIN REPAIRED IAW SRM 52-00-03 FIG 3.
